Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

A monotonic. pointwise unbiased and uniformly consistent estimator for the survival function of failure time under the random censorship model is proposed. This estimator is closely related to the Kaplan-Meier. the Nelson-Aalen. and the reduced sample estimator. Large sample properties of the new estimator are discussed.

Keywords

generalized reduced sample type estimator, Kaplan Meier, Nelson-Aalen, random censorship

Publication Date

1-1999

Source Publication Title

Communications in Statistics - Theory and Methods

Volume

28

Issue

9

Start Page

2249

End Page

2260

Publisher

Taylor & Francis

Peer Reviewed

1

Copyright

This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Statistics - Theory and Methods in January 1999, available online: http://dx.doi.org/10.1080/03610929908832419.

DOI

10.1080/03610929908832419

Link to Publisher's Edition

http://dx.doi.org/10.1080/03610929908832419

ISSN (print)

03610926

ISSN (electronic)

1532415X

Included in

Mathematics Commons

Share

COinS